# SDR UALA2012111206488

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, R4 DOOR SURROUND FWD FRAME BOTTOM ANGLE CORRODED ABOVE WEB.   REMOVED & REPLACED BOTTOM ANGLE DUE TO MATERIAL LOSS GREATER THAN 50%.  NEW ANGLE INSTALLED IAW SRM 51-40-02 AND DWG 146N8722. MAJOR REPAIR.
